if I stop the shot how long before the side afects go away>
18 Sep 2015
It is very difficult to say if those side effects are from the Depo. They are certainly not ones I have ever heard of before, from using Depo.
It can take up to 18 months for your body to get back to normal after stopping Depo, & regain your fertility.
Have you had your thyroid checked? That can be linked to hair loss, but there are lots of possible reasons.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My hair has been falling out and I want to know how long after you sotp the shot did your hair stop falling out? My hair never fell out this much ...
1 answer • 25 Apr 2011
I got my first shot of depo January 31 and was suppose to go back 3 months later and? never did. I just want to know when will I bet able to get ...
1 answer • 26 Jul 2013
I'm 19 years old and I tried the depo shot and I hated it. I have only had one shot and gained 20 pounds!!! I'm moody and have such bad ...
2 answers • 24 Nov 2013
I am 16 years old, I had my first depo shot last January, had my period during the 3 months before my next shot. By my second shot I didn't get ...
1 answer • 4 Jan 2016